# SDR MASA200400338

- Difficulty date: June 15, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 19,153 hours, 13,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A CABIN EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RELAMPED, OPS CHECK GOOD.
